Amazing, I went through the exact same thing. I was on 20mg of Paxil for one year then changed doctors and new doc decided to switch me to Wellbutrin because of weight gain. It was five days of feeling sick before I was feeling better.
You are in my thoughts and prayers. Thank you for sharing your experiences with Paxil withdrawal. I am in the same boat. Down to 10 mg but just want to increase it badly so I can feel happy and functional again for my husband and children and me of course! Sounds like an addictive drug to me! Good luck and god bless!
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.